Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/9944
Title: Effective one-dimensional square well for two-dimensional quantum wires
Author: Wu, H. (Hua)
Sprung, Donald W. L.
Martorell Domenech, Juan
Keywords: Física de l'estat sòlid
Electrònica quàntica
Pel·lícules fines
Teoria del transport
Solid state physics
Quantum electronics
Thin films
Transport theory
Issue Date: 1992
Publisher: The American Physical Society
Abstract: The symmetrical two-dimensional quantum wire with two straight leads joined to an arbitrarily shaped interior cavity is studied with emphasis on the single-mode approximation. It is found that for both transmission and bound-state problems the solution is equivalent to that for an energy-dependent one-dimensional square well. Quantum wires with a circular bend, and with single and double right-angle bends, are examined as examples. We also indicate a possible way to detect bound states in a double bend based on the experimental setup of Wu et al.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevB.45.11960
It is part of: Physical Review B, 1992, vol. 45, núm. 20, p. 11960-11967.
URI: http://hdl.handle.net/2445/9944
ISSN: 0163-1829
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
88040.pdf1.1 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.